# SDR N6WA2016011802

- Difficulty date: January 18, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 27,462 hours, 18,543 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Condition: Noisy
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SQUEALS IN FLIGHT.  PERFORMED PRESSURIZATION OF ACFT & LEAK CHECK IAW AMM 52-00-00.  LEAK CHECKED GOOD AT THIS TIME.
